# SDR CALA9800600

- Difficulty date: March 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 480, RBL 48.  THE CORRODED AREA WAS REMOVED, A FLOORBEAM REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-10-8, FIGURE 1.
